Suggest treatment for slightly elevated BP levels while on Atenolol and Benicar
I would recommend to add Amlodipine to your therapy.
Hi and thank you for asking!
I read your query and understood your concerns.
Your BP is slightly elevated and it should be lowered to < 130/85 mmhg. If you were my patient I would recommend to add Amlodipine to your therapy.
Since this is a medication you should discuss with your doctor before any change in therapy.
Hope this was of help!
Wish you health!
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- High bp blood rushing to head headaches taking atenolol treatment
- Suggest natural treatment for high bp
- Suggest treatment for severe headache with bp
- Suggest treatment for low bp
- Suggest the bp levels low bp
- Suggest treatment for high bp
- High bp taking benicar atenolol clonidine what is the reason
- High bp elevated lipid levels chest pain causes and treatment
- Treatment for elevated diastolic bp
- Suggest treatment for low bp and fatigue
- Had amputated percussion breaks in spine. Dealing with chronic pain....
- Took valtrex and vitimans B complex for shingles. Pain in temple,...
- Why is the heart beating rapidly only at night?
- Have cold sweats, nausea, dizziness and elevated blood pressure. On BP...
- Experiencing dizziness. Blood pressure 143/80. Do not get enough sleep....
- Should I be worried about a pulse reading of 103?
- Taking metformin. Getting swollen lymph nodes. Suggest medication?
- History of heart attack. Having ventricular premature beat. Will I get...
- Diagnosed with gastritis and hernia. No improvement with prevacid. What...
- Feel like blood is not circulating in legs. Which specialist should I see?